# SDR SWAA2013011611455

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 42,942 hours, 24,872 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32895625
- Part serial: 7426
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK  --  LEVEL AT 8,000 FEET A/C WOULD NOT PRESSURIZE.  OBSERVED LEFT DUCT PRESSURE AT ABOUT 25 PSI RIGHT WAS AT 0 PSI LEFT PACK ON, ISOLATION VALVE CLOSED.  REMOVED AND REPLACED VALVE PER AMM.
